标题:HOMOCLINIC ORBITS FOR FIRST ORDER PERIODIC HAMILTONIAN SYSTEMS WITH SPECTRUM POINT ZERO
作者:Sun, Juntao; Chu, Jifeng; Feng, Zhaosheng
作者机构:[Sun, Juntao] Shandong Univ Technol, Sch Sci, Zibo 255049, Peoples R China.; [Chu, Jifeng] Hohai Univ, Coll Sci, Dept Math, Nanjing 210098, Jiangsu, 更多
通讯作者:Sun, JT
通讯作者地址:[Sun, JT]Shandong Univ Technol, Sch Sci, Zibo 255049, Peoples R China.
来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
出版年:2013
卷:33
期:8
页码:3807-3824
DOI:10.3934/dcds.2013.33.3807
关键词:Homoclinic orbits; Hamiltonian systems; variational methods;; asymptotically linear terms; Holder inequality; Strongly indefinite; problems
摘要:In this paper, we study the existence and multiplicity of homoclinic orbits for a class of first order periodic Hamiltonian systems. By applying two recent critical point theorems for strongly indefinite functionals, we establish some new criteria to guarantee that Hamiltonian systems, with asymptotically quadratic terms and spectrum point zero, have at least one and infinitely many homoclinic orbits under certain conditions.
收录类别:SCIE
WOS核心被引频次:8
资源类型:期刊论文
TOP